Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cyclic elements in some spaces of analytic functions


Author: Boris Korenblum
Journal: Bull. Amer. Math. Soc. 5 (1981), 317-318
MSC (1980): Primary 30H05
DOI: https://doi.org/10.1090/S0273-0979-1981-14943-0
MathSciNet review: 628662
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Korenblum, An extension of the Nevanlinna theory, Acta Math. 135 (1975), 187-219. MR 425124
  • 2. H. S. Shapiro, Weakly invertible elements in certain function spaces, and generators in l, Michigan Math. J. 11 (1964), 161-165. MR 166343
  • 3. B. Korenblum, A Beurling-type theorem, Acta Math. 138 (1977), 265-293. MR 447584

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30H05

Retrieve articles in all journals with MSC (1980): 30H05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14943-0

American Mathematical Society